# SDR ASOA20130424041

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 26,456 hours, 20,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION  EXTERNAL OVERWING EMERGENCY LIGHTS FOUND INOPERATIVE.  MX R & R  BATTERY CHARGER ASSY, OPS CHECKED SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
